MAUDE Adverse Event Report: MO016 MO-MOBERLY NOVAPLUS HOT PACK, MEDIUM, 6X6.5; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY NOVAPLUS HOT PACK, MEDIUM, 6X6.5; PACK, HOT OR COLD, DISPOSABLE
Model Number V11450-040B
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the nurse squeezed the hot pack to activate it and it burst open spilling contents on hands and arms.Contents was washed off with soap and water.There was no injury.
 
Additional Manufacturer Narrative
Device history review could not be verified as lot number was not provided.No sample was returned for evaluation, therefore a root cause could not be determined.We will continue to monitor this failure mode for this product.

Brand Name
NOVAPLUS HOT PACK, MEDIUM, 6X6.5
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key13795634
Report Number1423537-2022-00737
Device Sequence Number5032762
Product Code IMD
UDI-Device Identifier10885380167195
UDI-Public10885380167195
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV11450-040B
Device Catalogue NumberV11450-040B
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2022
Initial Report FDA Received Date03/17/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown